Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Delayed periods, had foreplay with partner. Prescribed Deviry. Is it the right medicine?

Its a question regarding delayed periods. last period was on 17 november . frankly speaking my boyfriend gave me an hour of fingering orgasm on 9th december , normally i was expecting a period before 17 december but at present till 27 december i am not getting my period . i have consulted a doctor and after asking me few iritating questions he has prescribed me to take deviry medicine for 10 days. kindly look into the matter and guide me if the doctor has suggested the right medicine for my symptom.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi dear, I have gone through your question and understand your concerns. Deviry is medroxypogesterone acetate, a progesterone derivative, and it is given to induce the periods. The periods usually occurs within 5-10 days of stopping the drug.
Hope you found the answer helpful.
Dr Deepti Verma
Answered: Thu, 17 Sep 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor